advertisement
Question
Posted by: Prinsess | 2012-05-01

Nuzak and energy deficiency

Dear Cyber Shrink
I recently hit a bad patch and my doctor prescribed Nuzak. Initially I did nit want to take the medication, as I am a strong peron and can usually overcome obstacles. However, I started to take the medication and I am very thankfull for the pharmaseutical help and it really lifted my spirit and ability to deal with the current stressors in my situation. Since I started with the medication, I developed a severe lack of energy. I am also sleeping much more and having trouble to get out of bed (phyical energy lack, not emotionally restraint to get up) in the mornings. Is this normal and how long will this lack of energy last?
Thank you,
Princess

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Medicines, when properly selected and used, don't make you yourself unnecessary, but are tools for you to use to overcome obstacles and handle problem situations. A substantial and long-lasting loss of energy and sleepiness isn't usually a notable effect of Nuzak, though these and other side-effects may be noticeable in the first couple of weeks, as one;s body adjusts to their presence. Have you asked your doctor to check on whether there could be other reasons for the major loss of energy ? Or maybe an alternative med would suit you better.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: caroline | 2012-08-17

I have recently started using nuzak and I seem to be hungry more often now. I saw that one of the side effets is weigth loss but I will gain weight if I carry on like this.

Would like some advice please.

Reply to caroline
Posted by: Karin | 2012-08-12

Can Nuzak cause Acne?

Reply to Karin
Posted by: cybershrink | 2012-05-02

Medicines, when properly selected and used, don't make you yourself unnecessary, but are tools for you to use to overcome obstacles and handle problem situations. A substantial and long-lasting loss of energy and sleepiness isn't usually a notable effect of Nuzak, though these and other side-effects may be noticeable in the first couple of weeks, as one;s body adjusts to their presence. Have you asked your doctor to check on whether there could be other reasons for the major loss of energy ? Or maybe an alternative med would suit you better.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement